# SDR TRAC200800612

- Difficulty date: May 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PAX DOOR ANCHOR FITTING IS CRACKED AND SWIVEL FITTING HOLE ELONGATED.  REMOVED AND REPLACED PAX DOOR AFT ANCHOR FITTING ASSY WITH A NEW SERVICEABLE ANCHOR FITTING ASSY IAW CRJ 200 MM 52-11-17-400-804 STEP 2A-2B (3)  CRJ 200 MM 52-11-17-400-804 CLOSEOUT DUE.  COMPLIED WITH CLOSEOUT (STEP 3) IAW CRJ 200 AMM 52-11-17-400-804.  [SUPPLEMENTAL SDR CLOSED 6/24/08] (A)
